MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER WITH SUTURE TABS; EXPANDER, SKIN, INFLATABLE
Back to Search Results |
| Model Number |
3549214 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
11/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a female patient underwent a primary breast reconstruction with an unspecified tissue expander and experienced a deflation on the right side post-operatively.As a result, the patient underwent explantation on (b)(6) 2022.It was unknown if the reported device was a mentor device and as such the complaint is being reported conservatively.If more information becomes available, mentor will submit a supplemental report accordingly.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On january 03, 2023, mentor received additional information regarding the impacted device.The impacted device was determined to be a 550cc mentor cpx 4 breast tissue expander with suture tabs.The catalog number has been updated to 3549214.The lot number has been updated to 9629709.The serial number has been updated to (b)(6).A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.All relevant fields have been updated on this report.Manufacturer¿s reference number: (b)(4).